Home Remedies

Doctors Warn: This Common Drug Destroys Your Liver

doctors-warn-this-common-drug-destroys-your-liver
www.healthandlovepage.com

Acute liver failure is a rapid deterioration of the liver function, occurring even in young people or anyone who hasn’t suffered a pre-existing liver disease. It can cause serious complications like increasing pressure in the brain, and excessive bleeding.

The most common cause is an overdose of one common medication which might be in your home right now.

Acetaminophen is a compound found in several brands of over-the-counter drugs that have now become a part of our daily use. Some of the medications with acetaminophen in them include NyQuil, Excedrin, Tylenol and Theraflu. This compound is found in virtually most cold medications and painkillers and is responsible for a staggering 56,000 emergency room visits, 2,600 hospitalizations and 460 fatalities each year.

Most of the cases of an overdose of acetaminophen were due to the use of more than one medicine at a time containing the ingredient, such as the use of a painkiller while using a cold medicine.

According to one study, published in the Journal of American Medical Association, consumption of acetaminophen leads to liver damage.

Acetaminophen is extraordinarily poisonous to the liver, and in accordance with a examine printed within the Journal of American Medical Affiliation, its consumption results in liver injury. This examine included 145 wholesome volunteers, divided into three teams.

The study lasted for 2 weeks, and the results showed that the levels of an important liver enzyme in the participants from the two groups who received acetaminophen was significantly increased – from 31 to 44%. This suggested that acetaminophen was indeed damaging their liver.

It rapidly depletes the body of glutathione, a vital antioxidant, thereby causing stress to the liver and resulting  in an acute liver failure.

Researchers have found that the risk is even additionally in the case of combining acetaminophen with alcohol, like a headache relief pill before drinking, or Tylenol for a hangover. Actually, it raises the kidney damage risk by 123% percent!

According to the PBS News  “Taken over several days, as little as 25% above the maximum daily dose — or just two additional extra strength pills a day – has been reported to cause liver damage.”

It is extremely concerning to know that there are numerous products which contain one of the most dangerous drugs on the market in your household.

Painkillers are consumed daily by millions of people worldwide and these people are at risk of liver failure. It has now become necessary to week out alternative medication as a way of combating aches and pains, rather than shoving liver damaging poison down your throats.

Source: healthyfoodspot.com

We really hope you enjoyed this article and don’t forget to share it with your friends and family. Thank You.

Click to comment

Leave a Reply

Your email address will not be published. Required fields are marked *

MEDICAL DISCLAIMER: My Central Health is intended for informational purposes ONLY. Always consult your doctor before attempting any treatment on your own.

Copyright © 2016 My Central Health

To Top